first timer on my 4th day

Hi guys

Well Ive made it to day 4 with no faggs on Champix.. and I have to say its been a lot easier than I thought it would be..I dont really feel the need to smoke much at all..(although having to freeze my butt off if I did probably helps lol :))

I gave up when pregnant with each of my 4 children with no hassels, I thought not being pregnant this time would make it tough!

This is definatly the last time I ever give up though, like a fool after the birth of each child I went back to it... although I have no idea why!!:confused: but Im done this time, need to think about my kids and seeing them grow up, and having children of their own.. I am lucky to have such a lovely family and the least I can do is kick this nasty habbit and be in thier lives for as long as I possibly can!

My only problem is the side effects.. Im having pretty bad nausea in the morning and evening, I feel cold all the time and my dreams are prety manic too..

Has anyone else had these probs and will they last for the duration of the Champix? Its the nausea that I really cant handle with 4 kids running around I need to be on my game...

Congrats to everyone that is on here by the way!! :D

6 Replies

oldestnewest
  • Hi

    Well done on getting to Day 4. You'll find it gets easier from here on too.

    Side effects on Champix: Yes, 'fraid I had them too. Couldnt do much about the dreams, but after I'd stopped smoking for about two weeks, I cut out the evening tablet and that seems to calm them down a bit. Problem with the deams is that they are so vivid, they seemed to wake me up often during the night and as a result I was tired all the next day.

    The nausea for me stopped when I ate something before taking the pill. I hate eating breakfast so that was a bit of an ordeal to force myself to eat something in the morning, but it seemed to work.

    Good luck - and let us know how you get on

    Sue

  • Hi

    Well done on getting to Day 4. You'll find it gets easier from here on too.

    The nausea for me stopped when I ate something before taking the pill. I hate eating breakfast so that was a bit of an ordeal to force myself to eat something in the morning, but it seemed to work.

    Good luck - and let us know how you get on

    Sue

    I agreewith Sue......try and take tablets on a full and substantial meal and wash it down with heaps of water.....you can follow later with alcohol if liked;).....Not at breaky though:rolleyes:

  • Hi CCKK :)

    Welldone on day 4 I also used champix and found it really good the dreams are normal for most on here not just champix users but they won't last for long OK

    The nausea I had but only in the morning qhich I solved by taking it later on if it continues to be a problem go back to the Dr he/she should be able to give you something to help with that

    Below is my standard welcome and advice post which I try and give all new members

    Welcome to the forum and well done on the decision to quit possibly one of the most important you will ever make and you will be losing nothing but you will regain control of your life and that has to be good

    You will find all the help and support you need on here as we all help each other just like a family we are here for you every step of the way cheering the good days and sympathiseing with the bad but the good far outweigh the bad

    Read the posts on here you will find a lot of tips and advice and in the signatures of a lot you will find links to other sites just click on them Here are 2 I find very good to start you off whyquit.com and woofmang.com Read, read and then read some more as the more you read and learn about why you smoked and about your addiction the easier your quit will be

    This link is good for the psychological part of quitting

    whyquit.com/whyquit/A_Sympt...

    Post often to let us know how you're doing, to rant, rave have a moan whatever you like pretty much anything goes on here OK

    Love

    Marg

  • Hi cckk

    I find that having food and a big glass of water really helps with the sickness. If the sickness comes on i just have a big drink of water and you notice it stopping immediately.

    Let us know how you get on and well done keep it up.

    Jane

    day 10 of quitting with champix

  • Hi

    The nausea does seem to be a common side effect of Champix...I was ready to give up on the tablets on day 2 of my quit. Like everyone says force yourself to eat with the tablet and a BIG glass of water. I found that taking the tablet in the middle of a meal really helps.

    Taking the evening pill a good 4 or 5 hours before you go to bed seems to help with the dreams.

    Keep with it you are doing really well.

    Lorna x

  • Thanks peeps

    Hi everyone

    Thanks very much for all you comments and advice, It really keeps you positive knowing you guys are out there for help and support!!

    Im going to be trying some of your methods over the next few days to help with the nausea so fingers crossed I can crack it.. The dreams seemed to have settled a little the last 2 nights which is nice, as Im not waking up yelling at me hubby for something he hasnt really done lol... :D

    Hope your all still going strong

    x x x

You may also like...